Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Lagrangian cobordisms via generating families: Construction and geography

Frédéric Bourgeois, Joshua M Sabloff and Lisa Traynor

Algebraic & Geometric Topology 15 (2015) 2439–2477
Bibliography
1 A Abbondandolo, M Schwarz, On the Floer homology of cotangent bundles, Comm. Pure Appl. Math. 59 (2006) 254 MR2190223
2 M Abouzaid, P Seidel, An open string analogue of Viterbo functoriality, Geom. Topol. 14 (2010) 627 MR2602848
3 D M Austin, P J Braam, Morse–Bott theory and equivariant cohomology, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 123 MR1362827
4 A Banyaga, D E Hurtubise, Cascades and perturbed Morse–Bott functions, Algebr. Geom. Topol. 13 (2013) 237 MR3031642
5 M Boileau, L Fourrier, Knot theory and plane algebraic curves, Chaos Solitons Fractals 9 (1998) 779 MR1628756
6 B Boranda, L Traynor, S Yan, The surgery unknotting number of Legendrian links, Involve 6 (2013) 273 MR3101761
7 F Bourgeois, T Ekholm, Y Eliashberg, Effect of Legendrian surgery, Geom. Topol. 16 (2012) 301 MR2916289
8 C Cao, N Gallup, K Hayden, J M Sabloff, Topologically distinct Lagrangian and symplectic fillings, Math. Res. Lett. 21 (2014) 85 MR3247041
9 B Chantraine, Lagrangian concordance of Legendrian knots, Algebr. Geom. Topol. 10 (2010) 63 MR2580429
10 Y V Chekanov, Critical points of quasifunctions, and generating families of Legendrian manifolds, Funktsional. Anal. i Prilozhen. 30 (1996) 56 MR1402081
11 G Dimitroglou Rizell, Lifting pseudo-holomorphic polygons to the symplectisation of $P \times R$ and applications, preprint arXiv:1305.1572
12 G Dimitroglou Rizell, Legendrian ambient surgery and Legendrian contact homology, preprint (2012) arXiv:1205.5544v1
13 T Ekholm, Rational symplectic field theory over $\mathbb{Z}_2$ for exact Lagrangian cobordisms, J. Eur. Math. Soc. $($JEMS$)$ 10 (2008) 641 MR2421157
14 T Ekholm, A version of rational SFT for exact Lagrangian cobordisms in $1$–jet spaces, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 173 MR2555937
15 T Ekholm, J B Etnyre, J M Sabloff, A duality exact sequence for Legendrian contact homology, Duke Math. J. 150 (2009) 1 MR2560107
16 T Ekholm, J Etnyre, M Sullivan, Non-isotopic Legendrian submanifolds in $\mathbb{R}^{2n+1}$, J. Differential Geom. 71 (2005) 85 MR2191769
17 T Ekholm, K Honda, T Kálmán, Legendrian knots and exact Lagrangian cobordisms, preprint arXiv:1212.1519
18 T Ekholm, T Kálmán, Isotopies of Legendrian $1$–knots and Legendrian $2$–tori, J. Symplectic Geom. 6 (2008) 407 MR2471099
19 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
20 Y Eliashberg, M Gromov, Lagrangian intersection theory: Finite-dimensional approach, from: "Geometry of differential equations" (editors A Khovanskiĭ, A Varchenko, V Vassiliev), Amer. Math. Soc. Transl. Ser. 2 186, Amer. Math. Soc. (1998) 27 MR1732407
21 M Entov, Surgery on Lagrangian and Legendrian singularities, Geom. Funct. Anal. 9 (1999) 298 MR1692478
22 D Fuchs, Chekanov–Eliashberg invariant of Legendrian knots: existence of augmentations, J. Geom. Phys. 47 (2003) 43 MR1985483
23 D Fuchs, D Rutherford, Generating families and Legendrian contact homology in the standard contact space, J. Topol. 4 (2011) 190 MR2783382
24 K Fukaya, P Seidel, I Smith, The symplectic geometry of cotangent bundles from a categorical viewpoint, from: "Homological mirror symmetry" (editors A Kapustin, M Kreuzer, K G Schlesinger), Lecture Notes in Phys. 757, Springer (2009) 1 MR2596633
25 R Golovko, A note on Lagrangian cobordisms between Legendrian submanifolds of $\mathbb{R}^{2n+1}$, Pacific J. Math. 261 (2013) 101 MR3037561
26 R Golovko, A note on the front spinning construction, Bull. Lond. Math. Soc. 46 (2014) 258
27 K Hayden, J M Sabloff, Positive knots and Lagrangian fillability, Proc. Amer. Math. Soc. 143 (2015) 1813 MR3314092
28 J Jordan, L Traynor, Generating family invariants for Legendrian links of unknots, Algebr. Geom. Topol. 6 (2006) 895 MR2240920
29 T Kálmán, Contact homology and one parameter families of Legendrian knots, Geom. Topol. 9 (2005) 2013 MR2209366
30 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces, I, Topology 32 (1993) 773 MR1241873
31 P Melvin, S Shrestha, The nonuniqueness of Chekanov polynomials of Legendrian knots, Geom. Topol. 9 (2005) 1221 MR2174265
32 J Milnor, Morse theory, Annals of Mathematics Studies 51, Princeton Univ. Press (1963) MR0163331
33 E Murphy, Loose Legendrian embeddings in high dimensional contact manifolds, preprint arXiv:1201.2245
34 P E Pushkar’, Y V Chekanov, Combinatorics of fronts of Legendrian links, and Arnol'd's $4$–conjectures, Uspekhi Mat. Nauk 60 (2005) 99 MR2145660
35 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. 29 (1993) 51 MR1193540
36 L Rudolph, An obstruction to sliceness via contact geometry and “classical” gauge theory, Invent. Math. 119 (1995) 155 MR1309974
37 J M Sabloff, Duality for Legendrian contact homology, Geom. Topol. 10 (2006) 2351 MR2284060
38 J Sabloff, M Sullivan, Families of Legendrian submanifolds via generating families, arXiv:1311.0528
39 J M Sabloff, L Traynor, Obstructions to Lagrangian cobordisms between Legendrians via generating families, Algebr. Geom. Topol. 13 (2013) 2733 MR3116302
40 L Traynor, Generating function polynomials for Legendrian links, Geom. Topol. 5 (2001) 719 MR1871403